# SDR 2001UALA00047

- Difficulty date: January 23, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 42,057 hours, 24,593 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bellcrank
- Part number: 65C267661
- Condition: Broken
- Location: Lt Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT SIDE INBOARD LEADING EDGE FLAP STUCK IN DOWN POSITION AFTER TAKEOFF.  *S/D*  FOUND BROKEN BELLCRANK.  REPLACED THE BELLCRANK.
